# SDR VTZA97409

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Gauge
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/GSO - FLT 6565 - DURING CRUISE AT 2330 HOURS ON 7-22-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO LT OIL TEMP GAUGE RED LINED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED GROUND RUNS AND FOUND OIL TEMP TO BE WITHIN LIMITS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
